# SDR A6WA2017100345333

- Difficulty date: September 21, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 41,252 hours, 39,748 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 601R317711
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SILL FITTING AT BS 325, LBL 42 CORRODED.     REPLACED THE FITTING IAW SRM 51-42-06.
